# SDR YENA2019081960464

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 53,934 hours, 19,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 798496
- Condition: Failed
- Location: Emergency Light
- Part time: 8,729 hours, 3,273 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 10WL FAILS TEST; R & R BATTERY 10WL IAW AMM 33-51-38. OPS CKS OK.
